# SDR SWAA2021060469374

- Difficulty date: May 5, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 52,961 hours, 31,490 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 727c-727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 020-A061 SEAT TRACK BASE HAS CORROSION FROM STA 727C+16' TO STA 727D+10 RBL 45 WL 208 ; / UPDATE MEASUREMENTS; VERIFIED STEP 7 AND 8 COMPLETE AND AUDIT COMPLETE; OK
